# SDR SWAA2020032319489

- Difficulty date: February 26, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Out Of Alignment
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241AAF; 3 FASTENER HOLES ALONG FWD EDGE DO NOT LINE UP WITH EXISTING STRUCTURE / PASSENGER CABIN FLOOR PANEL 241AAF; 3 FASTENER HOLES ALONG FWD EDGE THAT DO NOT LINE UP WITH EXISTING STRUCTURE WERE RELOCATED IAW SRM 53-00-50-2R-6 56144U. 02/27/2020
